# SDR FDEA202406180817

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 94,875 hours, 23,176 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001908
- Part serial: 99010824
- Condition: Faulted
- Location: Nr 2 Fcc
- Part time: 48,381 hours, 12,373 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

DURING CRUISE, WE RECEIVED LEV2 FCC2A DATA FAULT, LEV1 SEL LSAS RIB OFF, LEV1 SEL YAW   UPR B OFF, FOLLOWED BY AUTOPILOT DISENGAGING.  WE RAN QRH PROCEDURES AND WERE   NOT ABLE TO GET AN AUTOPILOT BACK. DIVERTED TO RJBB. REMOVED AND REPLACED FCC-2
